# SDR CA060731012

- Difficulty date: July 10, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Condition: Fractured
- Location: Low Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, ENGINE TEMPERATURE WAS SEEN EXCEEDING LIMITS AND THE TAKE-OFF WAS ABORTED.  SUBSEQUENT INSPECTION REVEALED A FRACTURED LOW PRESSURE DIFFUSER TUBE.  THE TUBE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20060731012)
